MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd facscanto¿ ii they saw error messages they were able to bypass.The following information was provided by the initial reporter: mdr safety checklist - error messages.1.Are you running patient samples for diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes.3.Did the customer bypass the error message? (if yes, go to question #4.If no, no further questions required.): yes.4.Is this presto? (either yes or no, no further questions required): no.Error e089.They have fluidics board requested shutdown messages.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated: g.1.Reporting office: (b)(6) g.2.Reporting office contact: (b)(6) g.4.Manufacturing site contact: (b)(6) h.6.Imdrf annex f grid: f26 h.6.Investigation summary: based on the investigation results, the reported issue with the carousel door error eo89 was confirmed.Investigation results that were performed on the indicated failure mode were the following: based on the complaint trend, defect trend, dhr, risk analysis and service activity review, the complaint was confirmed, and the potential cause of the carousel door error was determined to be the lowering and lifting of tube timing and the cable between the cytometer and the carousel was not properly seated.The fse adjusted the lifting and lowering and reseated the cable.The instrument was functioning as expected.No one was harmed or injured, and no patients were diagnosed or treated based on any erroneous results.The safety risk of this hazard has been identified to be within the acceptable level.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.
 
Event or Problem Description
It was reported that while using bd facscanto¿ ii they saw error messages they were able to bypass.The following information was provided by the initial reporter: mdr safety checklist - error messages 1.Are you running patient samples for diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes 2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes 3.Did the customer bypass the error message? (if yes, go to question #4.If no, no further questions required.): yes 4.Is this presto? (either yes or no, no further questions required): no ) error e089.They have fluidics board requested shutdown messages.

Brand Name
BD FACSCANTO¿ II
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18050588
Report Number2916837-2023-00211
Device Sequence Number8026368
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public(01)00382903389629
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown